MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. TRI-PORT EXT W/3 VLV PORTS; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. TRI-PORT EXT W/3 VLV PORTS; INTRAVASCULAR ADMINISTRATION SET
Model Number 20038E
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: a complaint of a cosmetic issues was received from the customer.A photo was provided for investigation.In the photo it was observed that two of the y-sites are tinted yellow.A device history record review for model 20038e lot number 21015535 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 09jan2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure was not identified as no product was returned.
 
Event or Problem Description
It was reported that a tri-port ext w/3 vlv ports had foreign matter at an unspecified time.The following was reported by the initial reporter: "it was reported that the smart site connector is yellow tinted.Verbatim: yellow portion of smartsite connector".

Brand Name
TRI-PORT EXT W/3 VLV PORTS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11418414
Report Number9616066-2021-50359
Device Sequence Number4416885
Product Code FPA
UDI-Device Identifier37613203011984
UDI-Public37613203011984
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2024
Device Model Number20038E
Device Catalogue Number20038E
Device Lot Number21015535
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2021
Initial Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1